Toggle Main Menu Toggle Search

Open Access padlockePrints

The pair distribution function for an array of screw dislocations

Lookup NU author(s): Dr Vladimir VinogradovORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Vinogradov V, Willis JR

Publication type: Article

Publication status: Published

Journal: International Journal of Solids and Structures

Year: 2008

Volume: 45

Issue: 13

Pages: 3726-3738

ISSN (print): 0020-7683

ISSN (electronic): 1879-2146

Publisher: Pergamon


DOI: 10.1016/j.ijsolstr.2007.09.028


Altmetrics provided by Altmetric